Title: [Heparin-associated thrombocytopenia]
Authors: Janssens, M ×
Van Daele, G
Matricali, Giovanni
Hendrickx, M
Eyskens, E #
Issue Date: 1989
Series Title: Acta Chirurgica Belgica vol:89 issue:2 pages:73-6
Abstract: Thrombocytopenia and heparin. Heparin associated thrombocytopenia (HAT), more specially type 2, is an important complication of anticoagulant treatment in clinical practice. Diagnosis may be difficult and requires special laboratory techniques. Platelet count should be performed every two days. Severe complications may occur in 23% of type 2 HAT patients and is associated with a high mortality. Until now there are no prophylactic measurements for high risk patients.
ISSN: 0001-5458
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Orthopaedics Section (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.